Action selectors and maslov class rigidity

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we detect new restrictions on the Maslov class of displaceable Lagrangian submanifolds of symplectic manifolds which are symplectically aspherical. These restrictions are established using action selectors for Hamiltonian flows. In particular, we construct and utilize a new action selector for the flows of a special class of Hamiltonian functions which arises naturally in the study of Hamiltonian paths which minimize the Hofer length functional.

Original languageEnglish (US)
Pages (from-to)4395-4427
Number of pages33
JournalInternational Mathematics Research Notices
Issue number23
DOIs
StatePublished - 2009

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Action selectors and maslov class rigidity'. Together they form a unique fingerprint.

Cite this